# SDR JGVR20170620002

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 8,733 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND PAINT STRIP, LEVEL 2 CORROSION FOUND LT UPPER WING (ZONE 533, 534) RT UPPER WING (ZONE 642, 643, 624, 623, 613 AND 33). REPAIRED IAW REPAIR DEFINITION AND 8100-9.
